About this Journal Submit a Manuscript Table of Contents
Journal of Complex Analysis
Volume 2013 (2013), Article ID 578036, 9 pages
http://dx.doi.org/10.1155/2013/578036
Research Article

New Subclasses of Analytic Functions with Respect to Symmetric and Conjugate Points

1School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China
2School of Mathematics and Statistics, Chifeng University, Chifeng, Inner Mongolia 024000, China

Received 22 September 2012; Accepted 11 November 2012

Academic Editor: Jacek Dziok

Copyright © 2013 Huo Tang and Guan-Tie Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce new subclasses of close-to-convex and quasiconvex functions with respect to symmetric and conjugate points. The coefficient estimates for functions belonging to these classes are obtained.

1. Introduction

Let be the class of functions which are analytic and univalent in the open unit disk given by and satisfying the conditions , , .

Let denote the class of functions which are analytic and univalent in of the form

Let be the subclass of functions and satisfying the condition These functions are called starlike with respect to symmetric points and were introduced by Sakaguchi [1].

Also, let be the subclass of functions and satisfying the condition These functions are called starlike with respect to conjugate points and were introduced by El-Ashwah and Thomas [2]. Further results on starlike functions with respect to symmetric points or conjugate points can be found in [35].

Then, Das and Singh [6] introduced another class , namely, convex functions with respect to symmetric points and satisfying the condition

Suppose that and are two analytic functions in . Then, we say that the function is subordinate to the function , and we write , , if there exists a Schwarz function with and such that .

In view of subordination definition, Goel and Mehrok [7] introduced a subclass of denoted by .

Let be the class of functions of the form (2) and satisfying the condition

Following them, many authors introduced the analogue definitions by extension as follows (see [8, 9]).

Definition 1. Let be the subclass of consisting of functions given by (2) satisfying the condition
Let be the subclass of consisting of functions given by (2) satisfying the condition
Let be the subclass of consisting of functions given by (2) satisfying the condition

Motivated by the pervious classes, Selvaraj and Vasanthi [10] defined the following classes of functions with respect to symmetric and conjugate points.

Definition 2. Let be the subclass of consisting of functions given by (2) satisfying the condition
Let be the subclass of consisting of functions given by (2) satisfying the condition

In this paper, we introduce the class consisting of analytic functions of the form (2) and satisfying where .

In addition, we introduce the class consisting of analytic functions of the form (2) and satisfying where .

We note that(i)for , (see Mehrok et al. [11]) and ;(ii)for and , (see Janteng and Halim [12]) and ;(iii)for and , and ;(iv)for , and ;(v)for and , (see Janteng and Halim [13]) and ;(vi)for and , and .

By the definition of subordination, it follows that if and only if and that if and only if where

In the next section, we discuss the coefficient estimates for functions belonging to the classes and .

2. Some Preliminary Lemmas

We will require the following lemmas for proving our main results.

Lemma 3 (see [7]). If is given by (14), (15) and (16), then for  ,

Lemma 4 (see [10]). Let . Then, for , ,

Lemma 5 (see [10]). Let . Then, for , ,

3. Main Results

Unless otherwise mentioned, we will assume in the reminder of this paper that , , and .

Theorem 6. Let , then for ,

Proof. Since , it follows that for , with , where .
On equating the coefficients of like powers of in (22), we get and continuing in this way, we obtain From (14) and (16), we have
On equating the coefficients, we obtain and so By using Lemma 3 and (27), we have Again, by applying Lemma 3 and using (23), we obtain from (28) It follows that (20) and (21) hold for . We now prove (20) and (21) by induction.
Equation (29) together with Lemma 3 yield
Again, using Lemma 3 in (25), we have
Using (34) in (33), we obtain We suppose that (20) and (21) hold for .
Using Lemma 4 in (32) and (35), we get In order to prove (20), it is sufficient to show that Thus, (38) is valid for .
Let us assume that (38) is true for all . Then, from (36), we have Thus, (38) holds for , and, hence, (20) follows. Next, we prove (21).
From (38), we have
By using (40) in (37), we obtain which proves (21).

By taking and in Theorem 6, respectively, we can readily deduce the following corollaries.

Corollary 7 (see [11]). Let , then, for ,

Corollary 8. Let , then, for , Further, putting and in Corollary 8, one obtains the following.

Corollary 9. Let , then, for ,

Remark 10. Corollary 9 improves the result obtained by Janteng and Halim [13, Theorem 3.1].

Theorem 11. Let , then, for ,

Proof. Since it follows that where .
On equating the coefficients of like powers of in (47), we get and continuing in this way, we obtain From (15) and (16), we have
On equating the coefficients, we obtain and so By using Lemma 3, (48), and (54), we have Again, by applying Lemma 3 and using (48)–(50), we obtain from (55) and (56) It follows that (45) and (46) hold for . We now prove (45) by induction.
Equation (57) together with Lemma 3 yield Again, by using Lemma 3 in (51), we have Using (62) in (61), we obtain We suppose that (45) holds for .
Using Lemma 5 in (63), we get In order to prove (45), it is sufficient to show that Thus, (65) is valid for .
Let us assume that (65) is true for all , . Then, from (64), we have Thus, (65) holds for , and, hence, (45) follows. Similarly, we can prove (46).

By taking and in Theorem 11, respectively, we can easily derive the following corollaries.

Corollary 12. Let , then, for ,

Corollary 13. Let , then, for ,

Acknowledgments

The present investigation was partly supported by the Natural Science Foundation of China under Grant no. 11271045, the Higher School Doctoral Foundation of China under Grant no. 20100003110004, and the Natural Science Foundation of Inner Mongolia of China under Grant no. 2010MS0117. The authors would like to thank Professor Jacek Dziok for his valuable suggestions and the referees for their careful reading and helpful comments to improve the paper.

References

  1. K. Sakaguchi, “On certain univalent mappings,” Journal of the Mathematical Society of Japan, vol. 11, pp. 72–75, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. M. El-Ashwah and D. K. Thomas, “Some subclasses of close-to-convex functions,” Journal of Ramanujan Mathematical Society, vol. 2, pp. 86–100, 1987. View at Zentralblatt MATH · View at MathSciNet
  3. J. Sokol, “Some remarks on the class of functions starlike with respect to symmetric points,” Folia Scientiarum Universitatis Technicae Resoviensis, vol. 73, pp. 79–91, 1990. View at Zentralblatt MATH · View at MathSciNet
  4. J. Sokol, “Function starlike with respect to conjugate points,” Folia Scientiarum Universitatis Technicae Resoviensis, vol. 85, pp. 53–65, 1991. View at Zentralblatt MATH · View at MathSciNet
  5. J. Sokol, A. Szpila, and M. Szpila, “On some subclass of starlike functions with respect to symmetric points,” Folia Scientiarum Universitatis Technicae Resoviensis, vol. 85, pp. 65–73, 1991. View at Zentralblatt MATH · View at MathSciNet
  6. R. N. Das and P. Singh, “On subclasses of schlicht mapping,” Indian Journal of Pure and Applied Mathematics, vol. 8, pp. 864–872, 1977. View at MathSciNet
  7. R. M. Goel and B. C. Mehrok, “A subclass of starlike functions with respect to symmetric points,” Tamkang Journal of Mathematics, vol. 13, no. 1, pp. 11–24, 1982. View at Zentralblatt MATH · View at MathSciNet
  8. S. A. F. M. Dahhar and A. Janteng, “A subclass of starlike functions with respect to conjugate points,” International Mathematical Forum, vol. 28, no. 4, pp. 1373–1377, 2009. View at Zentralblatt MATH · View at MathSciNet
  9. A. Janteng and S. A. Halim, “A subclass of convex functions with respect to symmetric points,” in Proceedings of The 16th National Symposium on Science Mathematical, 2008.
  10. C. Selvaraj and N. Vasanthi, “Subclasses of analytic functionswith respect to symmetric and conjugate points,” Tamkang Journal of Mathematics, vol. 42, no. 1, pp. 87–94, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. B. S. Mehrok, G. Singh, and D. Gupta, “Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points,” Tamkang Journal of Mathematics, vol. 42, no. 2, pp. 217–222, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. A. Janteng and S. A. Halim, “Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points,” International Journal of Mathematical Analysis, vol. 3, no. 5-8, pp. 309–313, 2009. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. A. Janteng and S. Abdul Halim, “A subclass of quasi-convex functions with respect to symmetric points,” Applied Mathematical Sciences, vol. 3, no. 12, pp. 551–556, 2009. View at Zentralblatt MATH · View at MathSciNet · View at Scopus